# SDR CALA2018010500060

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 62,370 hours, 22,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Stripped
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMERGEWNCY LIGHT HAS A STRIPPED NUT.   REPLACED THE OVERWING EMERGENCY LIGHT HOUSING.
